# SDR FDEA202012053034

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110171
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER S-27L BETWEEN STA 1588 TO STA 1600 BENT AND DEFORMED.  REPAIRED STRINGER S-27L AT STA 1570, IAW SRM 53-00-03-2R.  REPAIR BETWEEN STA 1570-STA 1620.  MAJOR REPAIR.
